Subjects -> MATHEMATICS (Total: 1013 journals)
    - APPLIED MATHEMATICS (92 journals)
    - GEOMETRY AND TOPOLOGY (23 journals)
    - MATHEMATICS (714 journals)
    - MATHEMATICS (GENERAL) (45 journals)
    - NUMERICAL ANALYSIS (26 journals)
    - PROBABILITIES AND MATH STATISTICS (113 journals)

MATHEMATICS (GENERAL) (45 journals)

Showing 1 - 35 of 35 Journals sorted alphabetically
Acta Universitatis Sapientiae, Mathematica     Open Access  
Algebra Letters     Open Access   (Followers: 1)
American Journal of Computational Mathematics     Open Access   (Followers: 4)
American Journal of Mathematics and Statistics     Open Access   (Followers: 9)
Annals of Global Analysis and Geometry     Hybrid Journal   (Followers: 2)
Archiv der Mathematik     Hybrid Journal  
Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry     Partially Free   (Followers: 2)
Bulletin of the American Mathematical Society     Open Access   (Followers: 5)
Communications in Mathematics     Open Access  
Communications in Mathematics and Statistics     Hybrid Journal   (Followers: 3)
Conformal Geometry and Dynamics     Full-text available via subscription  
Difficoltà in Matematica     Full-text available via subscription  
Ergodic Theory and Dynamical Systems     Hybrid Journal   (Followers: 3)
International Journal of Applied Metaheuristic Computing     Full-text available via subscription   (Followers: 2)
International Journal of Computing Science and Mathematics     Hybrid Journal   (Followers: 1)
International Journal of Mathematics and Statistics     Full-text available via subscription   (Followers: 2)
Journal of Elliptic and Parabolic Equations     Hybrid Journal  
Journal of Mathematical Physics     Hybrid Journal   (Followers: 26)
Journal of Physics A : Mathematical and Theoretical     Hybrid Journal   (Followers: 23)
Journal of the American Mathematical Society AMS     Full-text available via subscription   (Followers: 6)
Jurnal Fourier     Open Access   (Followers: 1)
Mathematical Journal of Interdisciplinary Sciences     Open Access   (Followers: 1)
Mathematical Programming     Hybrid Journal   (Followers: 15)
Mathematics     Open Access   (Followers: 3)
Mathematics of Computation     Full-text available via subscription   (Followers: 6)
Mathematika     Full-text available via subscription  
Memoirs of the American Mathematical Society AMS     Full-text available via subscription   (Followers: 2)
Optimization: A Journal of Mathematical Programming and Operations Research     Hybrid Journal   (Followers: 6)
Pesquimat     Open Access  
Pro Mathematica     Open Access  
Proceedings of the American Mathematical Society AMS     Full-text available via subscription   (Followers: 4)
Representation Theory     Full-text available via subscription   (Followers: 1)
St. Petersburg Mathematical Journal     Full-text available via subscription   (Followers: 1)
Theoretical Mathematics & Applications     Open Access  
Transactions of the Moscow Mathematical Society     Full-text available via subscription   (Followers: 1)
Similar Journals
Journal Cover
Mathematika
Journal Prestige (SJR): 0.912
Citation Impact (citeScore): 1
Number of Followers: 0  
 
  Full-text available via subscription Subscription journal
ISSN (Print) 0025-5793 - ISSN (Online) 2041-7942
Published by John Wiley and Sons Homepage  [1764 journals]
  • On the homotopy type of multipath complexes

    • Free pre-print version: Loading...

      Authors: Luigi Caputi; Carlo Collari, Sabino Di Trani, Jason P. Smith
      Abstract: Mathematika, Volume 70, Issue 1, January 2024.
      PubDate: 2023-12-09T05:19:39-08:00
      DOI: 10.1112/mtk.12235
      Issue No: Vol. 70, No. 1 (2023)
       
  • Kloosterman sums do not correlate with periodic functions

    • Free pre-print version: Loading...

      Authors: Raphael S. Steiner
      Abstract: Mathematika, Volume 70, Issue 1, January 2024.
      PubDate: 2023-11-19T12:00:00-08:00
      DOI: 10.1112/mtk.12232
      Issue No: Vol. 70, No. 1 (2023)
       
  • Quasi‐invariance of modulus and quasisymmetry of weakly
           (L,M)‐quasisymmetric maps in metric spaces

    • Free pre-print version: Loading...

      Authors: Tao Cheng; Shanshuang Yang
      Abstract: Mathematika, Volume 70, Issue 1, January 2024.
      PubDate: 2023-11-12T05:01:37-08:00
      DOI: 10.1112/mtk.12233
      Issue No: Vol. 70, No. 1 (2023)
       
  • A decoupling interpretation of an old argument for Vinogradov's Mean Value
           Theorem

    • Free pre-print version: Loading...

      Authors: Brian Cook; Kevin Hughes, Zane Kun Li, Akshat Mudgal, Olivier Robert, Po‐Lam Yung
      Abstract: Mathematika, Volume 70, Issue 1, January 2024.
      PubDate: 2023-11-12T05:00:29-08:00
      DOI: 10.1112/mtk.12231
      Issue No: Vol. 70, No. 1 (2023)
       
  • Coloring unions of nearly disjoint hypergraph cliques

    • Free pre-print version: Loading...

      Authors: Dhruv Mubayi; Jacques Verstraete
      Abstract: Mathematika, Volume 70, Issue 1, January 2024.
      PubDate: 2023-11-09T04:34:41-08:00
      DOI: 10.1112/mtk.12234
      Issue No: Vol. 70, No. 1 (2023)
       
  • Upper bounds for the constants of Bennett's inequality and the
           Gale–Berlekamp switching game

    • Free pre-print version: Loading...

      Authors: Daniel Pellegrino; Anselmo Raposo Jr.
      Abstract: Mathematika, Volume 70, Issue 1, January 2024.
      PubDate: 2023-10-27T06:32:13-07:00
      DOI: 10.1112/mtk.12229
      Issue No: Vol. 70, No. 1 (2023)
       
  • Correlation of multiplicative functions over Fq[x]$\mathbb {F}_q[x]$: A
           pretentious approach

    • Free pre-print version: Loading...

      Authors: Pranendu Darbar; Anirban Mukhopadhyay
      Abstract: Mathematika, Volume 70, Issue 1, January 2024.
      PubDate: 2023-10-26T06:38:35-07:00
      DOI: 10.1112/mtk.12227
      Issue No: Vol. 70, No. 1 (2023)
       
  • On the abc$abc$ conjecture in algebraic number fields

    • Free pre-print version: Loading...

      Authors: Andrew Scoones
      Abstract: Mathematika, Volume 70, Issue 1, January 2024.
      PubDate: 2023-10-26T06:38:23-07:00
      DOI: 10.1112/mtk.12230
      Issue No: Vol. 70, No. 1 (2023)
       
  • Intrinsic Diophantine approximation on circles and spheres

    • Free pre-print version: Loading...

      Authors: Byungchul Cha; Dong Han Kim
      Abstract: Mathematika, Volume 70, Issue 1, January 2024.
      PubDate: 2023-10-26T06:38:12-07:00
      DOI: 10.1112/mtk.12228
      Issue No: Vol. 70, No. 1 (2023)
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 3.238.71.155
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-
JournalTOCs
 
 
  Subjects -> MATHEMATICS (Total: 1013 journals)
    - APPLIED MATHEMATICS (92 journals)
    - GEOMETRY AND TOPOLOGY (23 journals)
    - MATHEMATICS (714 journals)
    - MATHEMATICS (GENERAL) (45 journals)
    - NUMERICAL ANALYSIS (26 journals)
    - PROBABILITIES AND MATH STATISTICS (113 journals)

MATHEMATICS (GENERAL) (45 journals)

Showing 1 - 35 of 35 Journals sorted alphabetically
Acta Universitatis Sapientiae, Mathematica     Open Access  
Algebra Letters     Open Access   (Followers: 1)
American Journal of Computational Mathematics     Open Access   (Followers: 4)
American Journal of Mathematics and Statistics     Open Access   (Followers: 9)
Annals of Global Analysis and Geometry     Hybrid Journal   (Followers: 2)
Archiv der Mathematik     Hybrid Journal  
Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry     Partially Free   (Followers: 2)
Bulletin of the American Mathematical Society     Open Access   (Followers: 5)
Communications in Mathematics     Open Access  
Communications in Mathematics and Statistics     Hybrid Journal   (Followers: 3)
Conformal Geometry and Dynamics     Full-text available via subscription  
Difficoltà in Matematica     Full-text available via subscription  
Ergodic Theory and Dynamical Systems     Hybrid Journal   (Followers: 3)
International Journal of Applied Metaheuristic Computing     Full-text available via subscription   (Followers: 2)
International Journal of Computing Science and Mathematics     Hybrid Journal   (Followers: 1)
International Journal of Mathematics and Statistics     Full-text available via subscription   (Followers: 2)
Journal of Elliptic and Parabolic Equations     Hybrid Journal  
Journal of Mathematical Physics     Hybrid Journal   (Followers: 26)
Journal of Physics A : Mathematical and Theoretical     Hybrid Journal   (Followers: 23)
Journal of the American Mathematical Society AMS     Full-text available via subscription   (Followers: 6)
Jurnal Fourier     Open Access   (Followers: 1)
Mathematical Journal of Interdisciplinary Sciences     Open Access   (Followers: 1)
Mathematical Programming     Hybrid Journal   (Followers: 15)
Mathematics     Open Access   (Followers: 3)
Mathematics of Computation     Full-text available via subscription   (Followers: 6)
Mathematika     Full-text available via subscription  
Memoirs of the American Mathematical Society AMS     Full-text available via subscription   (Followers: 2)
Optimization: A Journal of Mathematical Programming and Operations Research     Hybrid Journal   (Followers: 6)
Pesquimat     Open Access  
Pro Mathematica     Open Access  
Proceedings of the American Mathematical Society AMS     Full-text available via subscription   (Followers: 4)
Representation Theory     Full-text available via subscription   (Followers: 1)
St. Petersburg Mathematical Journal     Full-text available via subscription   (Followers: 1)
Theoretical Mathematics & Applications     Open Access  
Transactions of the Moscow Mathematical Society     Full-text available via subscription   (Followers: 1)
Similar Journals
Similar Journals
HOME > Browse the 73 Subjects covered by JournalTOCs  
SubjectTotal Journals
 
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 3.238.71.155
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-